# SDR UPS05843737

- Difficulty date: January 5, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 15L CRACKED UNDER SHEAR TIE AT STA 1734.  REMOVED SHEAR TIE AT STA 1734.  REMOVED LONGERON SECTION FROM STA 1766 - APPROX STA 1725.  FAB REPLACEMENT LONGERON SECTION FROM EXTRUSION S1616757, 2 SPLICE STRAPS FROM SHT7075T6-.080, -39 SPLICE FITTING FROM EXTRUSION S2645716 & INSTALLED REPAIR REF SRM 53-2-2 FIG 10, 11 51-1-8, EO DC8-5340-8038, 51-1-20D, RE-INSTALLED SHEAR TIE REF SRM 51-1-20D.
